MathSciNet Relay Station
MathSciNet bibliographic data
MR243609 (39 #4930) 60.60
Horowitz, S. Some limit theorems for Markov processes. Israel J. Math. 6 1968 107–118.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement